Growth in non-Laplacian fields

Roberts, A. P. and Knackstedt, M. A. (1993) Growth in non-Laplacian fields. Physical Review E, 47 4: 2724-2728. doi:10.1103/PhysRevE.47.2724

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ229089.pdf Full text (open access) application/pdf 273.80KB 0

Author Roberts, A. P.
Knackstedt, M. A.
Title Growth in non-Laplacian fields
Journal name Physical Review E   Check publisher's open access policy
ISSN 1063-651X
Publication date 1993-04-01
Year available 1993
Sub-type Article (original research)
DOI 10.1103/PhysRevE.47.2724
Open Access Status File (Publisher version)
Volume 47
Issue 4
Start page 2724
End page 2728
Total pages 5
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Abstract We develop a formal method for assigning rules to lattice-based walkers which allows the modeling of irreversible growth in systems governed by non-Laplacian partial differential equations. The method is used to study diffusive growth in finite concentration fields. Good agreement with analytic results is obtained. The method is subsequently applied to study electrochemical deposition and investigate the interplay between the electrostatic and diffusion fields. We examine the effect of a local (nonuniform) flow field on deposition on a substrate.
Keyword Physics, Fluids & Plasmas
Physics, Mathematical
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 14 Feb 2011, 22:00:55 EST